# SDR SIMA2018042011006

- Difficulty date: April 11, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 28,820 hours, 25,904 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 14524109603
- Condition: Cracked
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING AT FRAME 19 STRINGER 3L CRACKED.  REMOVED AND REPLACED THE FITTING IAW SRM 51-40-02.
